Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 9, Pages 1339–1363 (Mi zvmmf1446)  

This article is cited in 12 scientific papers (total in 12 papers)

On the acceleration of finite-element implementations of iterative processes with splitting of boundary conditions for a Stokes-type system

A. S. Lozinskii

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (2967 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:9, 1284–1307

Bibliographic databases:
UDC: 519.634
MSC: Primary 35Q30; Secondary 76M10, 76D07, 65N30
Received: 27.07.1999

Citation: A. S. Lozinskii, “On the acceleration of finite-element implementations of iterative processes with splitting of boundary conditions for a Stokes-type system”, Zh. Vychisl. Mat. Mat. Fiz., 40:9 (2000), 1339–1363; Comput. Math. Math. Phys., 40:9 (2000), 1284–1307

Citation in format AMSBIB
\Bibitem{Loz00}
\by A.~S.~Lozinskii
\paper On the acceleration of finite-element implementations of iterative processes with splitting of boundary conditions for a Stokes-type system
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 9
\pages 1339--1363
\mathnet{http://mi.mathnet.ru/zvmmf1446}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1832272}
\zmath{https://zbmath.org/?q=an:0997.35041}
\elib{https://elibrary.ru/item.asp?id=13336061}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 9
\pages 1284--1307


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1446
  • http://mi.mathnet.ru/eng/zvmmf/v40/i9/p1339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Pal'tsev, I. I. Chechel', “Exact estimates of the convergence rate of iterative methods with splitting of the boundary conditions for the Stokes-type system in a layer with a periodicity condition”, Comput. Math. Math. Phys., 40:12 (2000), 1751–1764  mathnet  mathscinet  zmath  elib
    2. A. S. Lozinskii, “Finite-element realization of iterative processes with splitting of boundary conditions for a Stokes-type system in nonconcentric annuli”, Comput. Math. Math. Phys., 41:8 (2001), 1145–1157  mathnet  mathscinet
    3. Belash V.O., Pal'tsev B.V., Chechel I.I., “On convergence rate of some iterative methods for bilinear and bicubic finite element schemes for the dissipative Helmholtz equation with large values of a singular parameter”, Russian J Numer Anal Math Modelling, 17:6 (2002), 485–520  crossref  mathscinet  zmath  isi  scopus
    4. V. O. Belash, B. V. Pal'tsev, “Bicubic finite-element implementations of methods with splitting of boundary conditions for a Stokes-type system in a strip under the periodicity condition”, Comput. Math. Math. Phys., 42:2 (2002), 188–210  mathnet  mathscinet  zmath  elib
    5. B. V. Pal'tsev, I. I. Chechel', “Increasing the rate of convergence of bilinear finite-element realizations of iterative methods by splitting boundary conditions for Stokes-type systems for large values of a singular parameter”, Comput. Math. Math. Phys., 44:11 (2004), 1949–1967  mathnet  mathscinet  zmath
    6. B. V. Pal'tsev, I. I. Chechel', “Second-order accurate (up to the axis of symmetry) finite-element implementations of iterative methods with splitting of boundary conditions for Stokes and stokes-type systems in a spherical layer”, Comput. Math. Math. Phys., 45:5 (2005), 816–857  mathnet  mathscinet  zmath  elib
    7. B. V. Pal'tsev, I. I. Chechel', “On the convergence rate and optimization of a numerical method with splitting of boundary conditions for the stokes system in a spherical layer in the axisymmetric case: Modification for thick layers”, Comput. Math. Math. Phys., 46:5 (2006), 820–847  mathnet  crossref  mathscinet  elib  elib
    8. M. B. Soloviev, “On numerical implementations of a new iterative method with boundary condition splitting for solving the nonstationary stokes problem in a strip with periodicity condition”, Comput. Math. Math. Phys., 50:10 (2010), 1682–1701  mathnet  crossref  adsnasa  isi  elib
    9. M. B. Soloviev, “Numerical implementations of an iterative method with boundary condition splitting as applied to the nonstationary stokes problem in the gap between coaxial cylinders”, Comput. Math. Math. Phys., 50:11 (2010), 1895–1913  mathnet  crossref  adsnasa  isi  elib
    10. Solov'ev M.B., “On Numerical Implementations of a New Iterative Method with Boundary Condition Splitting for the Nonstationary Stokes Problem”, Doklady Mathematics, 81:3 (2010), 471–475  crossref  mathscinet  zmath  isi  scopus
    11. B. V. Pal'tsev, M. B. Soloviev, I. I. Chechel', “On the development of iterative methods with boundary condition splitting for solving boundary and initial-boundary value problems for the linearized and nonlinear Navier–Stokes equations”, Comput. Math. Math. Phys., 51:1 (2011), 68–87  mathnet  crossref  mathscinet  isi  elib
    12. M. B. Solov'ev, “Numerical implementation of an iterative method with boundary condition splitting for solving the nonstationary stokes problem on the basis of an asymptotically stable two-stage difference scheme”, Comput. Math. Math. Phys., 54:12 (2014), 1817–1825  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:164
    Full text:66
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022